# SDR CALA2025090408445

- Difficulty date: August 26, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N27733
- Make and model: Boeing 737724
- Aircraft serial: 28800
- Aircraft time: 80,672 hours, 29,746 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EQUIP DOOR ILLUMINTED REPEAT ISSUE.  DISCONNECTED WIRES TO DEACTIVATE LIGHT AND VERIFIED EQUIPMENT BAY DOORS ARE CLOSED PER DDP PROCEEDURE *DM* ADDED SW/S197 IN CASE NEEDED. RECOMMEND CHECKING/CLEANING CONNECTIONS AT D10988 AND D10986 REF WDM 52-71-12-1 TO ASSIST T/S REQUIRES REPLACEMENT OF SWITCH AT POSITION S197 AT ELECTRONIC EQUIPMENT ACCESS DOOR, P/N M8805-1-008 , M&E 00-0364-3-0217. UNABLE TO COMPLY DUE TO EARLY DEPARTURE..MEL REMAINS. REMOVED AND REPLACED E&E WARNING INDICATION SWITCH (S197). RECONNECTED WIRE IN OVERHEAD FLT DECK PANEL. OPERATED E&E DOOR MULTIPLE TIMES. OPS CHECK GOOD. EQUIP DOOR WARNING LIGHT TURNS ON AND OFF AS INTENDED. MEL CLEARED. OK TO CONTINUE. REF. AMM 52-71-42.
